A Caltech Library Service

The prism manifold realization problem III

Ballinger, William and Ni, Yi and Ochse, Tynan and Vafaee, Faramarz (2022) The prism manifold realization problem III. Proceedings of the London Mathematical Society, 125 (4). pp. 841-878. ISSN 0024-6115. doi:10.1112/plms.12472.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Every prism manifold can be parametrized by a pair of relatively prime integers p > 1 and q. In our earlier papers, we determined a complete list of prism manifolds P(p,q) that can be realized by positive integral surgeries on knots in S³ when q < 0 or q > p; in the present work, we solve the case when 0 < q < p. This completes the solution of the realization problem for prism manifolds.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Ballinger, William0000-0001-8584-5835
Ni, Yi0000-0002-5287-4258
Additional Information:This project started during Caltech's Summer Undergraduate Research Fellowships (SURF) program in the summer of 2017. Y.N. was partially supported by NSF grant numbers DMS-1252992 and DMS-1811900. F.V. was partially supported by an AMS-Simons Travel Grant. We thank the referee for many helpful suggestions.
Funding AgencyGrant Number
Caltech Summer Undergraduate Research Fellowship (SURF)UNSPECIFIED
American Mathematical SocietyUNSPECIFIED
Issue or Number:4
Record Number:CaltechAUTHORS:20220906-252468000
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:116712
Deposited By: Donna Wrublewski
Deposited On:08 Dec 2022 17:37
Last Modified:08 Dec 2022 17:37

Repository Staff Only: item control page